Proceedings of the Japan Academy, Series A, Mathematical Sciences

A characterization for paracompactness

R. H. Price and J. C. Smith

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 9 (1989), 311-314.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512707

Digital Object Identifier
doi:10.3792/pjaa.65.311

Mathematical Reviews number (MathSciNet)
MR1045404

Zentralblatt MATH identifier
0715.54016

Citation

Price, R. H.; Smith, J. C. A characterization for paracompactness. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 9, 311--314. doi:10.3792/pjaa.65.311. https://projecteuclid.org/euclid.pja/1195512707


Export citation

References

  • [1] Chaber, J.: On subparacompactness and related properties. Gen. Topology and Appl., 101, 13-17 (1979).
  • [2] Junnila, H. J. K.: Three covering properties. Surveys in General Topology. Academic Press, pp. 195-245 (1980).
  • [3] Katuta, Y.: Expandability and its generalizations. Fund. Math., 87, 231-250 (1975).
  • [4] Krajewski, L. L.: On expanding locally finite collections. Can. J. Math., 23, 58-68 (1971).
  • [5] Price, R. H. and Smith, J. C.: A remark on B(P, X)-refinability. Proc. Japan Acad., 65A, 245-248 (1989).
  • [6] Price, R. H. and Smith, J. C.: Applications of B(P, A)-refinability for generalized collectionwise normal spaces, ibid., 65A, 249-252 (1989).
  • [7] Smith, J. C.: Properties of weak 0-refinable spaces. Proc. Amer. Math. Soc, 53, 511-512 (1975).
  • [8] Smith, J. C.: New characterizations for collectionwise normal spaces. Glasnik Mat. Ser. Ill, 12(32), 327-338 (1977).
  • [9] Smith, J. C.: Irreducible spaces and property 6i. Topology Proc, 5, 187-200 (1980).
  • [10] Smith, J. C.: On ^-expandable spaces. Glasnik Mat. Ser. Ill, 11(31), 335-346 (1976).
  • [11] Smith, J. C. and Krajewski, L. L.: Expandability and collectionwise normality. Trans. Amer. Math. Soc, 160, 437-451 (1971).
  • [12] Zhu Jun: Some properties of quasi-paracompact and strong quasi-paracompact spaces. Journal of Mathematical Research Exposition, 1, 9-31 (1984) (in Chinese).
  • [13] Zhu Jun: On collectionwise subnormal spaces. Chinese Ann. of Math., 931(2) (1988).